There could be many reasons for the burning type of pain like neuralgia,migraine,it could be due to anxiety ,stress or over exertion,dietary factors.You should try to assess the cause.You can take some NSAID to relieve the pain and take rest.Avoid stressful events ,
avoid diet drinks,tobacco,caffeine.If the pain still persists you should consult a neurologist and get the evaluation done.
About a year ago I went to a neurologist for migraines... He put me on Topomax [despite knowing that I have had several kidney stones in the past- which I found out that this medication can cause] anyways, I immediately started having a reaction to this medication... a burning sensation all over my scalp, face and neck. I called my Dr. and he said I may just be my body trying to adjust to the medication.... so I stayed on it 3 weeks and then couldn't take it anymore. I abruptly stopped taking it [which I NOW know is not a good thing to do- too little too late] and almost a year later I am STILL having the side effects... the burning / tingling sensation all over my head. The only way I can really describe the way this feels is imagine having a sunburn on the top of your head and then it being pricked with pins and needles. Yeah, everyday... it's terrible. I have been to several doctors and they do not know whats going on. They say that cant imagine it being from the medication b/c it should not still be making me feel this way since I have been off of it so long. BUT I never in my life experienced these sensations until starting this medication. The weirdest part about this is that I no longer have migraines... its like the medication altered my headaches, but I can assure you that I would take my old migraines back ANY DAY of the week, b/c what I experience now is much much worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.